Robust fuzzy control of a class of fuzzy bilinear systems with time-delay

Shun Hung Tsai, Tzuu Hseng S. Li

Research output: Contribution to journalArticle

66 Citations (Scopus)

Abstract

This paper presents robust fuzzy controllers for a class of T-S fuzzy bilinear systems (FBSs) with time-delay. First, we adopt the parallel distributed compensation (PDC) method to design a fuzzy controller to stabilize the T-S FBS with time-delay. The stability conditions of the overall fuzzy control system are formulated by linear matrix inequalities (LMIs). Secondly, we propound some LMI conditions to set up the robust controller to stabilize the uncertain T-S FBS with time-delay. Finally, the validity and applicability of the proposed schemes are demonstrated by simulations.

Original languageEnglish
Pages (from-to)2028-2040
Number of pages13
JournalChaos, solitons and fractals
Volume39
Issue number5
DOIs
Publication statusPublished - 2009 Mar 15

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematics(all)
  • Physics and Astronomy(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Robust fuzzy control of a class of fuzzy bilinear systems with time-delay'. Together they form a unique fingerprint.

  • Cite this